# SDR SWAA2022020712380

- Difficulty date: January 17, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 41,837 hours, 24,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CORD CRACKED TWO PLACES ON CABIN FLOOR PANEL INTERCOSTAL; BL-0; BETWEEN STA'S 380 & 400 / REMOVED AND REPLACED UPPER CARD AT STA. 380-400; BL0 IAW SRM 51-40-02-OG-0 AND DWG 143A5400; ID .54.
